Header

UZH-Logo

Maintenance Infos

Independence and consistency proofs in quadratic form theory


Baumgartner, James E; Spinas, Otmar (1991). Independence and consistency proofs in quadratic form theory. Journal of Symbolic Logic, 56(04):1195-1211.

Statistics

Citations

Dimensions.ai Metrics

Altmetrics

Downloads

26 downloads since deposited on 16 Oct 2018
6 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:National licences > 142-005
Dewey Decimal Classification:Unspecified
Language:English
Date:1 December 1991
Deposited On:16 Oct 2018 15:23
Last Modified:15 Apr 2021 14:51
Publisher:Association for Symbolic Logic (ASL)
ISSN:0022-4812
OA Status:Green
Publisher DOI:https://doi.org/10.2307/2275468

Download

Green Open Access

Download PDF  'Independence and consistency proofs in quadratic form theory'.
Preview
Content: Published Version
Language: English
Filetype: PDF (Nationallizenz 142-005)
Size: 1MB
View at publisher